# SDR DL757061069

- Difficulty date: December 27, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N622DL
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 65,646 hours, 32,276 cycles
- Engine: Pwa PW2037
- Engine time: 48,415 hours, 22,276 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

CREW OF FLT 455/27 REPORTED RT ENGINE OIL QTY LOSS AND PRESS DROP TO ZERO. ENGINE WAS SHUTDOWN BY SHUTDOWN CHECKLIST.   REPLACED NR 2 ENGINE DUE TO GEARBOX DAMAGE.
